# SDR SWAA2022100649101

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED / [01] NO FOUND ALLOWABLE DAMAGE LIMITS ON SRM FOR THIS PART MUST BE REPLACED IAW SRM 51-10-02 PARAGRAPH 9;[02] REMOVED FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET AT BS 500D S-19R WL193 IAW SRM 51-40-02;[03] RECEIVED; LOCATED AND DRILLED NEW GUSSET P/N 143A9481-5 LOT #1486134-8 IAW SRM 51-40-05 AND DWG 143A7902 REV:-;[04] OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 1 AND 3. OK TO INSTALL;[06] INSTALLED NEW GUSSET IAW SRM 51-40-02 AND DWG 143A7902 REV:-;[07] INSPECTED ACTION 6; VERIFIED MEASUREMENT TABLE.;[08] INSPECTION COMPLETE
